# SDR ASMF200605004

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737*
- Aircraft serial: 33786
- Aircraft time: 7,481 hours, 4,111 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Horiz Stab
- Component: Horz Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK A FOD IN LT HORIZONTAL STABILIZER WAS DETECTED.  DAMAGE WAS CHECKED AND PROVISIONAL REPAIR WAS PERFORMED IAW SRM 55-10-01.  FINAL REPAIR WAS PERFORMED IAW SRM 55-10-01, ALL CORRECT.
